Items where Author is "Miemietz, Vanessa"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Jump to: Article
Number of items: 30.

Article

MacKaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa, Tubbenhauer, Daniel and Zhang, Xiaoting (2021) Finitary birepresentations of finitary bicategories. Forum Mathematicum, 33 (5). pp. 1261-1320.

Chan, Aaron and Miemietz, Vanessa (2021) Coidempotent subcoalgebras and short exact sequences of finitary 2-representations. Nagoya Mathematical Journal, 243. pp. 316-341. ISSN 0027-7630

MacKaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa and Zhang, Xiaoting (2020) Analogues of centralizer subalgebras for fiat 2-categories and their 2-representations. Journal of the Institute of Mathematics of Jussieu, 19 (6). pp. 1793-1829. ISSN 1474-7480

Mazorchuk, Volodymyr, Miemietz, Vanessa and Zhang, Xiaoting (2020) 2-categories of symmetric bimodules and their 2-representations. Pacific Journal of Mathematics, 306 (2). pp. 645-678. ISSN 0030-8730

Laugwitz, Robert and Miemietz, Vanessa (2020) Cell 2-representations and categorification at prime roots of unity. Advances in Mathematics, 361. ISSN 0001-8708

MacKaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa and Tubbenhauer, Daniel (2020) Trihedral Soergel bimodules. Fundamenta Mathematicae, 248 (3). pp. 219-300. ISSN 0016-2736

Mazorchuk, Volodymyr, Zhang, Xiaoting and Miemietz, Vanessa (2020) Pyramids and 2-representations. Revista Matemática Iberoamericana, 36 (2). 387–405. ISSN 0213-2230

Mazorchuk, Volodymyr, Miemietz, Vanessa and Zhang, Xiaoting (2019) Characterisation and applications of k-split bimodules. Mathematica Scandinavica, 124 (2). pp. 161-178. ISSN 1903-1807

Miemietz, Vanessa and Stroppel, Catharina (2019) Affine quiver Schur algebras and p-adic GLn. Selecta Mathematica, 25. ISSN 1022-1824

MacKaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa and Tubbenhauer, Daniel (2019) Simple transitive 2-representations via (co)-algebra 1-morphisms. Indiana University Mathematics Journal, 68 (1). pp. 1-33. ISSN 1943-5258

Miemietz, Vanessa and Turner, Will (2018) Hochschild cohomology of polynomial representations of GL2. Documenta Mathematica, 23. pp. 117-170. ISSN 1431-0643

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Endomorphisms of cell 2-representations. International Mathematics Research Notices, 2016 (24). pp. 7471-7498. ISSN 1073-7928

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Transitive 2-representations of finitary 2-categories. Transactions of the American Mathematical Society, 368 (11). pp. 7623-7644. ISSN 1088-6850

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Isotypic faithful 2-representations of J-simple fiat 2-categories. Mathematische Zeitschrift, 282 (1). pp. 411-434. ISSN 0025-5874

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Morita theory for finitary 2-categories. Quantum Topology, 7 (1). pp. 1-28. ISSN 1664-073X

Miemietz, Vanessa and Turner, Will (2015) Koszul dual 2-functors and extension algebras of simple modules for GL_2. Selecta Mathematica, 21 (2). pp. 605-648. ISSN 1022-1824

Mazorchuk, Volodymyr and Miemietz, Vanessa (2014) Additive versus abelian 2-representations of fiat 2-categories. Moscow Mathematical Journal, 14 (3). 595–615. ISSN 1609-4514

Miemietz, Vanessa and Turner, Will (2013) The Weyl extension algebra of GL₂(Fp). Advances in Mathematics, 246. pp. 144-197. ISSN 0001-8708

Kleshchev, Alexander, Loubert, Joseph and Miemietz, Vanessa (2013) Affine cellularity of Khovanov-Lauda-Rouquier algebras in type A. Journal of the London Mathematical Society, 88 (2). pp. 338-358. ISSN 0024-6107

Guilhot, Jérémie and Miemietz, Vanessa (2012) Affine cellularity of affine Hecke algebras of rank two. Mathematische Zeitschrift, 271 (1-2). pp. 373-397. ISSN 0025-5874

Mazorchuk, V and Miemietz, V (2012) Serre functors for Lie algebras and superalgebras. Annales de l’institut Fourier, 62 (1). pp. 47-75. ISSN 0373-0956

Mazorchuk, V and Miemietz, V (2011) Cell 2-representations of finitary 2-categories. Compositio Mathematica, 147 (05). pp. 1519-1545. ISSN 0010-437X

Miemietz, V and Turner, W (2011) Rational Representations of GL2. Glasgow Mathematical Journal, 53 (02). pp. 257-275. ISSN 0017-0895

Miemietz, Vanessa and Oppermann, Steffen (2011) On the Representation Dimension of Schur Algebras. Algebras and Representation Theory, 14 (2). pp. 283-300. ISSN 1386-923X

Erdmann, K, Madsen, D and Miemietz, V (2010) On Auslander-Reiten translates in functorially finite subcategories and applications. Colloquium Mathematicum, 119. pp. 51-77. ISSN 1730-6302

Miemietz, V and Turner, W (2010) Hicas of Length $\leq 4$. Documenta Mathematica, 15. pp. 177-205.

Miemietz, Vanessa and Turner, Will (2010) Homotopy, homology, and GL2. Proceedings of the London Mathematical Society, 100 (2). pp. 585-606. ISSN 0024-6115

Miemietz, V and Mazorchuk, V (2009) Idempotent subquotients of symmetric quasi-hereditary algebras. Illinois Journal of Mathematics, 53 (3). pp. 737-756.

Miemietz, V (2008) On Representations of Affine Hecke Algebras of Type B. Algebras and Representation Theory, 11 (4). pp. 369-405. ISSN 1386-923X

Kashiwara, Masaki and Miemietz, Vanessa (2007) Crystals and affine Hecke algebras of type D. Proceedings of the Japan Academy Series A-Mathematical Sciences, 83 (7). pp. 135-139.

This list was generated on Wed Aug 10 23:24:36 2022 UTC.